# SDR EISA95522

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN ELEVATOR INTERNAL STRUCTURE AT APPROX ELEVATOR STATION 1251, 4 INCHES FORWARD OF TRAILING EDGE.  STOP DRILLED CRACKS IN HAT CHANNELS HFEC CONFIRMS CRACKS CONTAINED FABRICATED AND INSTALLED DOUBLER PER SRM 55-20-03.  (M)
